On an independence result in the theory of lawless sequences

Share/Save/Bookmark

Hoeven van der, Gerrit and Moerdijk, Ieke (1983) On an independence result in the theory of lawless sequences. Indagationes Mathematicae A: Mathematical sciences, 86 (2). pp. 185-191. ISSN 0023-3358

[img]
Preview
PDF
320Kb
Item Type:Article
Copyright:© 1983 Elsevier Science
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/69222
Official URL:http://dx.doi.org/10.1016/1385-7258(83)90055-0
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page